# SDR CA140106011

- Difficulty date: January 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 6224404101
- Condition: Locked
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AT 1000 FT AGL FLIGHT CONTROLS LOCKED UP AND WERE FREE AND NORMAL THEN LOCKED UP AGAIN.  HAPPENED A TOTAL OF 3 TIMES.
